| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
08/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: oxf twin-peg cmntd fem md pma catalog #: 161469, lot #: 687880.Medical product: unk oxford bearing catalog #: unk, lot #: unk.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00737, 3002806535-2019-00738.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial right knee.Subsequently, a revision procedure due to pain and bearing dislocation was performed.
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty.Subsequently, a revision procedure due to pain and bearing dislocation was performed.